Spatial Chaos of Swift-Howenberg Model

    1996, Volume 1, Number 2, pp.  104-110

    Author(s): Pavlov A. E., Simakov N. N.

    A Hamiltonian setting of 1-dimensional static Swift-Hohenberg problem which describes a spatial disorder has been introduced. For studying this problem a Painlevé-Kowalevski method based on investigation of meromorphy of general solution is used. In conclusion a stochastic structure of the phase space is demonstrated by means of Poincaré section method.
    Citation: Pavlov A. E., Simakov N. N., Spatial Chaos of Swift-Howenberg Model, Regular and Chaotic Dynamics, 1996, Volume 1, Number 2, pp. 104-110

    Download File
    PDF, 308.56 Kb